Azithromycin and Nephrosis - from FDA reports
Nephrosis is found among people who take Azithromycin, especially for people who are male, 20-29 old also take medication Tacrolimus, and have Gastroesophageal reflux disease. This review analyzes which people have Nephrosis with Azithromycin. It is created by eHealthMe based on reports of 17,288 people who have side effects when taking Azithromycin from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Nov, 26, 2017
17,288 people reported to have side effects when taking Azithromycin.
Among them, 12 people (0.07%) have Nephrosis
Number of reports submitted per year:
Gender of people who have Nephrosis when taking Azithromycin *:
- female: 45.45 %
- male: 54.55 %
Age of people who have Nephrosis when taking Azithromycin *:
- 0-1: 0.0 %
- 2-9: 27.27 %
- 10-19: 9.09 %
- 20-29: 36.36 %
- 30-39: 18.18 %
- 40-49: 0.0 %
- 50-59: 0.0 %
- 60+: 9.09 %
Top conditions involved for these people *:
- Gastroesophageal Reflux Disease (3 people, 25.00%)
- Pseudomonas Infection (2 people, 16.67%)
- Hypovitaminosis (2 people, 16.67%)
- Diabetes (2 people, 16.67%)
- Bronchitis (2 people, 16.67%)
Top co-used drugs for these people *:
- Tacrolimus (6 people, 50.00%)
- Lantus (5 people, 41.67%)
- Simvastatin (4 people, 33.33%)
- Prednisolone (4 people, 33.33%)
- Adalat (4 people, 33.33%)
Top other side effects for these people *:
- Renal Failure Chronic (2 people, 16.67%)
- Proteinuria Present (2 people, 16.67%)
- Blood Albumin Decreased (2 people, 16.67%)
- Pain (1 person, 8.33%)
- Heart Injury (1 person, 8.33%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Want to find out more about the FDA reports used in the study? You can request them from FDA.
Do you have Nephrosis when taking Azithromycin?
- Check symptoms - is nephrosis caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsNephrosis and drugs with ingredients of azithromycin.
Expand the study to include reports from both FDA and eHealthMeNephrosis and Azithromycin from FDA and eHealthMe reports
Azithromycin has active ingredients of azithromycin. It is often used in sinusitis. (latest outcomes from Azithromycin 19,462 users)
Nephrosis (a kidney disease that causes the body to lose protein through the urine) has been reported by people with high blood pressure, nephrotic syndrome, rheumatoid arthritis, hepatitis c, preventive health care (latest reports from 7,596 Nephrosis patients).
Browse all side effects of Azithromycina b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with NephrosisNephrosis
Could your condition cause NephrosisNephrosis
What would happen?
Questions to the study
I was just wondering if it is normal that I am spotting on the first dose of Azithromycin. I just got over my period a week ago and now I'm spotting.. Just really nervous it can be something more serious.
I went to hosp in severe pain around my front rib to back...like a band. The pain would come so sharply then fade. Previously I experienced tingling and numbness in that area. They sent me home with zithromax. Now I rash. Am pretty sure I have shingles. Is zithromax dangerous with shingles
User reviews to the study
I took for the first time generic z pac and the front of my hair top and sides disappeared it is short!!! And I have long hair! Will it grow back? it has been over 2 months and it is looking shorter. Anyone with a similar experience please write to me to tell me what to do. Thank you, jj
I was prescribed a 5 day course of azithromycin to deal with a sinus infection. After about 3 days on the meds I began to notice severe pain in my knees and hips that really affected by ability to walk. I already have a bad knee needing a replacement but this was affecting my other knee also ...
Hi , About a month ago I had a bad upper respiratory infection and was prescribed an antibiotic called zpack. Ever since then I have lost about 90 % of my ability to smelll and taste. I keep,n hoping it will come back but it does not . Does anyone have any suggestions on something I should ...